# SDR UALA2012032201822

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,760 hours, 13,418 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIGHTEN AND REPAIR LOOSE AND PULLED THRU SCREWS LT WING LWR PANEL INBD OF NR 1 ENG PYLON.  TIGHTENED SCREWS AND REPAIRED NUT PLATES.
